Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Finishing TX
    avatar
    hawgfan posted:
    I just took my last Pegasys shot Friday and will take my last Riba pills this Friday. My question now is: How long does it take to get these meds out of your system so I can start to feel (normal?) again?
    Reply
     
    avatar
    bb2323 responded:
    It won't take long at all to start feeling much better. I started feeling much better within a week to 10 days of my final dosing of Ribavirin - which I found to be accumulatively more and more toxic. Were you on Telaprevir too?

    Of course, as long as you stay "virus undetectable", you will feel not only the effects of not toxifying yourself with these harsh drugs, but also your liver not having to be so compromised in its functions relative to both these drugs and the virus..

    I am 5 months post treatment now, and the difference in how I feel now compared to even prior to treatment is enormous. Way more energy!

    The best to you!
     
    avatar
    oldtiff47 responded:
    BE READY TO COUNT YOUR NEW SIMPLE PLEASURES FRIEND.....YOU WILL LOVE IT !!!!!!!!!!!!

    TIFF
    DON'T TAKE YOUR ORGANS TO HEAVEN...HEAVEN KNOWS WE NEED THEM HERE !!
     
    avatar
    billm57 responded:
    congrats n best wishes
     
    avatar
    hawgfan replied to bb2323's response:
    That sounds great! I was not on Telaprevir, just Pegasys & Ribapak.

    I was not too excited about taking my last shot but I am beside myself at the thought of being off the pills.

    How long did it take you to get off the side fx meds (antidepressant, sleep aid, etc)/


    Helpful Tips

    New treatments for hepatitis CExpert
    I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
    Was this Helpful?
    5 of 9 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.